PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 149--152 (1985)
JUSTIFCATION OF THE AVERAGING METHOD FOR FUNCTIONAL- DIFFERENTIAL EQUATIONS WITH MAXIMUMS
D. D. Bainov, S. D. Milusheva
Abstract: The averaging method is justified for a class of functional-differential equations with maximums.
Classification (MSC2000): 34K20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts